# SDR TWAA9908705

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Row 15-20
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS AT ROW 15 TO 20 ILLUMINATED INTERMITTENTLY IN FLIGHT.  REPLACED THE MID CABIN EGRESS LIGHT BATTERIES.  CHECK-C 10-10-98 STL.
